Alert archive / Massachusetts / Gale Warnings in 2008

Gale Warning 40, NWS Boston/Norton, MA

October 19, 2008

NWS Boston/Norton, MA issued this gale warning at Oct 19, 2008, 10:16 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2008, 10:16 PM EDT (02:16 UTC)
Expired
Oct 20, 2008, 4:00 AM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBOX 200216
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1016 PM EDT SUN OCT 19 2008

ANZ231-233>235-200800-
/O.EXP.KBOX.GL.W.0039.000000T0000Z-081020T0200Z/
/O.NEW.KBOX.GL.W.0040.081020T0216Z-081020T0800Z/
CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
1016 PM EDT SUN OCT 19 2008

...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS EXTENDED THE GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY.

THIS GALE WARNING INCLUDES CAPE COD BAY...VINEYARD SOUND... RHODE
ISLAND SOUND AND BUZZARDS BAY.

NORTHEAST WINDS WILL GUST UP TO 35 KT OVERNIGHT WITH SEAS UP TO 6
FT.

THE WINDS WILL DIMINISH DURING MONDAY...BUT GUSTS TO 30 KNOTS MAY
PERSIST THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ232-254-255-201030-
/O.CON.KBOX.GL.W.0039.000000T0000Z-081020T1700Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1016 PM EDT SUN OCT 19 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT MONDAY. 

THIS INCLUDES NANTUCKET SOUND AND THE OCEAN WATERS SOUTH AND EAST
OF NANTUCKET.

GALE FORCE NORTHEAST WINDS WILL GUST TO 35 TO 40 KNOTS TONIGHT
AND MONDAY MORNING OVER THE OCEAN WATERS SOUTH AND EAST OF
NANTUCKET AND INTO NANTUCKET SOUND. SEAS OVER THE OCEAN WATERS WILL
REMAIN AT 10 TO 16 FEET...HIGHEST SOUTH AND EAST OF NANTUCKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-201030-
/O.EXT.KBOX.SC.Y.0225.000000T0000Z-081020T1200Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1016 PM EDT SUN OCT 19 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. 

THIS INCLUDES BOSTON HARBOR AND NARRAGANSETT BAY.

GUSTY NORTH TO NORTHEAST WINDS WILL OCCASIONALLY GUST TO 25 KNOTS
OVERNIGHT...THEN DIMINISH DURING MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ237-250-201030-
/O.CON.KBOX.SC.Y.0224.000000T0000Z-081020T2200Z/
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
1016 PM EDT SUN OCT 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. 

THIS INCLUDES THE WATERS EAST OF MERRIMACK RIVER TO PLYMOUTH AND
BLOCK ISLAND SOUND.

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH MONDAY
WITH GUSTS UP TO 30 KNOTS EXPECTED. SEAS WILL CONTINUE AT 7 TO
10 FEET IN THE WATERS EAST OF CAPE ANN MASSACHUSETTS AND IN
MASSACHUSETTS BAY INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Oct 19, 10:10 PM EDT, 6 minutes earlier.

Area forecast discussion, Oct 19, 10:10 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1010 PM EDT SUN OCT 19 2008

.SYNOPSIS...
A STRONG OCEAN STORM APPROXIMATELY 300 MILES SOUTH OF NANTUCKET THIS
EVENING WILL CONTINUE MOVING NORTHEAST PASSING WELL EAST OF GEORGES
BANK MONDAY EVENING. HIGH PRESSURE OVER WESTERN NEW ENGLAND WILL
WEAKEN MON. LOW PRESSURE WILL DEVELOP OVER NEW ENGLAND TUE NIGHT AND
DEEPEN TO THE EAST OF THE AREA ON WED WITH COLDER AIR RUSHING IN.
STRONG AND VERY COOL HIGH PRESSURE WILL BUILD INTO NEW ENGLAND THU
AND FRI THEN MOVE OFFSHORE SAT. LOW PRESSURE WILL MOVE UP THE
ATLANTIC COAST LATE SAT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NW PERIPHERY OF CLOUD SHIELD ASSOCD WITH OCEAN STORM CONTINUES TO
SKIRT SE NEW ENG. MODELS DO NOT SHOW MUCH CHANGE IN 925 MB RH THROUGH
12Z WITH HIGHER MOISTURE REMAINING ACROSS SE NEW ENG SO WILL INDICATE
MOCLDY SKIES HERE...WITH PTCLDY BACK TO I95 CORRIDOR AS GFS SHOWS
500-300 MB MOISTURE BACKING IN ACROSS E NEW ENG. ELSEWHERE...CLEAR
SKIES.

CONTINUED WINDY TONIGHT ACROSS CAPE/ISLANDS AND ADJACENT SE COASTAL
MA. AS OCEAN STORM MOVES NE...LOW LEVEL WIND FIELD INCREASES SLIGHTLY
ACROSS SE NEW ENG TOWARD 12Z. BORDERLINE WIND ADVSY CRITERIA AT ACK.

MOS GUIDANCE SUGGESTS THAT TEMPS WILL AGAIN DROP TONIGHT FOR MOST
INLAND AREAS WITH MINS LOWER 20S TO LOWER 30S. HAVE KEPT THE FREEZE
WARNING AND FROST ADVISORIES IN PLACE. MILDER ACROSS SE COASTAL MA
WITH TEMPS UPPER 30S TO LOWER 40S DUE TO MORE WIND AND CLOUDS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ONLY EFFECTS THAT WILL BE FELT FROM THE STRONG LOW OFFSHORE WILL BE
SOME GUSTY WINDS OVER THE CAPE AND ISLANDS MONDAY MORNING. NOT
EXPECTING THEM TO BE MUCH MORE THAN 30 KTS AT THIS POINT.

OTHERWISE...HIGH PRESSURE RIDGE WILL BUILD ACROSS DURING THE
DAY. MAY START TO SEE SOME CLOUDS MOVE IN THOUGH AS ANOTHER FRONT
WITH A WEAK LOW BEGINS TO PUSH E OUT OF WESTERN NY STATE MONDAY
AFTERNOON. HAVE CONTINUED WITH A DRY FORECAST. USED A BLEND OF THE
MAVMOS GUIDANCE AND THE NAM MOS MET TEMPS FOR HIGHS...WHICH WILL BE
WARMER THAN TODAY THOUGH STILL WILL RUN A FEW DEGREES BELOW NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
MAIN FORECAST CONCERN FOR THIS EXTENDED PORTION IS THE DEVELOPMENT
AND EVOLUTION OF A LOW PRESSURE SYSTEM TUE INTO WED. MODELS HAVE
BEEN VERY CONSISTENT IN SHOWING A DEEPENING UPPER LEVEL TROUGH
MOVING THROUGH THE UPPER GREAT LAKES MON NIGHT...THEN CLOSES OFF AT
500 MB AS IT MOVES SOMEWHERE OVER CENTRAL OR SOUTHERN NEW ENGLAND
TUE AND TUE NIGHT. CORRESPONDINGLY A SURFACE LOW WILL DEVELOP OVER
EASTERN MA AND THEN SLOWLY ORGANIZE INTO A BROAD LOW BETWEEN THE
GULF OF MAINE AND GEORGES BANK ON WED.

ALTHOUGH THIS SYSTEM IS NOT LOADED WITH MOISTURE...IT IS STRONG
ENOUGH TO GENERATE PRECIPITATION ALONG AND MAINLY NORTH OF ITS
TRACK. THIS PATH IS CRITICAL BECAUSE TEMPERATURES WILL BE FALLING
TUE EVENING TO THE POINT WHERE RAIN COULD MIX WITH AND CHANGE TO
SNOW AND CONTINUE OVERNIGHT. AT THE MOMENT THIS APPEARS TO BE LIKELY
IN CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN SOUTHERN NEW
HAMPSHIRE AND POSSIBLE ACROSS THE HIGHER TERRAIN OF NORTHWESTERN
MASSACHUSETTS. GFS TEMPERATURE PROFILES SHOW BOTH 850 MB AND 925 MB
TEMPERATURES COLD ENOUGH FOR SNOW AFTER 06Z WED IN THOSE AREAS.
OVERNIGHT LOW TEMPERATURES...HOWEVER...ARE FORECAST TO BE JUST A
NOTCH ABOVE FREEZING THERE. SO...FOR NOW HAVE 60 TO 70 PERCENT
PROBABILITIES OF RAIN SHOWERS CHANGING TO SNOW SHOWERS THERE WITH
THE GRIDS INDICATING THE POSSIBILITY OF 0.5 TO 1.0 INCHES OF SNOW
ACCUMULATION ON GRASSY AREAS AND HIGHER ELEVATIONS IN CHESHIRE AND
NORTHWEST HILLSBOROUGH COUNTIES. ELSEWHERE...CHANCE OF RAIN SHOWERS
OVERNIGHT AND INTO WED.

AS THE LOW PULLS OUT EAST OF GEORGES BANK WED AFTERNOON AND
EVENING...A VERY STRONG HIGH PRESSURE AREA...FORECAST TO BE 1038
MB...WILL BE APPROACHING NEW ENGLAND FROM THE WEST. THE COMBINATION
OF THESE TWO WEATHER SYSTEMS WILL CAUSE NORTHERLY GALES ALONG THE
COASTAL WATERS. THERE IS EVEN A CHANCE OF A STORM FORCE WIND GUST
ALONG THE OUTERMOST WATERS. WIND AVISORIES OR HIGH WIND WARNINGS MAY
BE NEEDED FOR PORTIONS OF THE COAST...ESPECIALLY CAPE COD AND THE
ISLANDS FOR WED AND WED NIGHT. HIGH TEMPERATURES WILL REMAIN IN THE
MID AND UPPER 40S IN MOST AREAS WITH WIND CHILL READINGS IN THE 30S
THROUGHOUT THE DAY. RELATIVE HUMIDITY AT THE 925 MB LEVEL ON THE GFS
REMAINS NEAR 100 PERCENT INTO WED EVENING SO EXPECT CLOUDY SKIES TO
REMAIN ALL DAY.

HIGH PRESSURE WILL DRY OUT THE LOW LEVEL HUMIDITY LATE WED NIGHT WITH
SUNNY SKIES AND SLOLY MODERATING TEMPERATURES THU AND FRI.

ONE POTENTIAL FLY IN THE OINTMENT IS A WEAK BACKDOOR FRONT OF SORTS
EVIDENT ON THE GFS WHICH CAUSES LOW LEVEL CLOUDINESS TO INCREASE
SOUTHWARD ALONG THE MA EAST COAST FRI AFTERNOON...REMAINING CLOUDY
FRI NIGHT. HAVE INDICATED THIS FEATURE IN THE SKY COVER GRIDS.
DO NOT FORSEE PRECIPITATION WITH THIS YET.

THE HIGH WILL MOVE OFF THE COAST SAT AND THAT WILL SET THE STAGE FOR
INCREASING CLOUDINESS DURING THE DAY. IT APPEARS THAT A MOISTURE
LADEN SYSTEM WILL BEGIN MOVING UP THE COAST FROM SOUTH CAROLINA SAT
AND ACROSS NEW ENGLAND AROUND MON. THIS COULD PRODUCE SIGNIFICANT
RAINFALL SUNDAY AND MON BUT THE TIMING IS DIFFERENT BETWEEN THE GFS
AND ECMWF. AS A RESULT...HAVE CONTINUE CHANCE PROBABILITIES...ON THE
ORDER OF 35-45 PERCENT...WHICH IS RATHER HIGH FOR THIS FAR IN ADVANCE.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
EXPECT VFR THROUGH MONDAY. SOME BKN CLOUDS FROM 3500-4500 FT ALONG
THE EAST COAST OF MASSACHUSETTS INTO EASTERN RHODE ISLAND WILL
GRADUALLY SHIFT E OVERNIGHT. MAY LINGER OVER OUTER CAPE COD AND
NANTUCKET THROUGH MOST OF THE NIGHT.

NE WINDS ON KACK HAVE GUSTED CLOSE TO 40 KT THIS AFTERNOON...BUT
APPEARS THE HIGHEST WINDS MAY BE DONE. HAVE KEPT GUSTS GOING THROUGH
AROUND 00Z OR SO...THEN SHOULD SUBSIDE. MIGHT SEE SOME GUSTS TO 25
KT ALONG THE COAST MONDAY MORNING.

OUTLOOK...MONDAY NIGHT THROUGH FRIDAY

TUE...VFR.

TUE NIGHT AND WED MORNING...MVFR CIGS AND VSBY WITH SHOWERS. LOCAL IFR
CIGS AND VSBY POSSIBLE NW MA AND SRN NH IN SNOW SHOWERS AFTER 06Z.
NORTH WINDS 30G40 KT AT BOS/HYA/FMH/ACK.

WED AFTERNOON/EVENING...MVFR CIGS. NORTH WINDS 30G40 KT AT BOS/HYA/FMH/ACK.

LATE WED NIGHT THROUGH FRI...VFR.

&&

.MARINE...
EXTENDED THE GALE WARNING THROUGH 4 AM FOR NEARSHORE COASTAL WATERS
AS WINDS CURRENTLY NEAR GALE AND LOW LEVEL WIND FIELD ACTUALLY
INCREASES SLIGHTLY OVERNIGHT. GALES SOUTH AND EAST OF NANTUCKET
CONTINUE INTO MON AFTERNOON.

A FEW SPOTS IN BOS HARBOR AND NARRAGANSETT BAY ARE CLOSE TO SCA WITH
GUSTS. WINDS MAY BRIEFLY INCREASE AGAIN LATE TONIGHT SO WE EXTENDED
THE SCA THROUGH 12Z.

THE WINDS WILL DIMINISH MON AFTERNOON ON THE OUTER WATERS.

OUTLOOK...MONDAY NIGHT THROUGH FRIDAY

SUBSIDING WINDS AND SEAS MON NIGHT INTO TUE.

MARINERS SHOULD BE PREPARED FOR A RELATIVELY FAST ONSLAUGHT OF GALE
FORCE NORTHERLY WINDS BEGINNING AROUND DAYBREAK WED AND SPREADING
SOUTHWARD ALONG THE COAST IN THE MORNING. STRONG GALE FORCE GUSTS ARE
LIKELY THROUGHOUT THE DAY AND MUCH OF WED NIGHT. THERE IS A LOW
PROBABILITY OF SEEING A STORM FORCE WIND GUST TO 48 KNOTS OVER THE
FAR OUTER WATERS TO THE EAST OF NANTUCKET. SEAS ARE FORECAST TO
INCREASE TO 10 TO 15 FEET OVER THE COASTAL WATERS TO THE EAST OF
MASSACHUSETTS. ASTRONOMICAL TIDES WILL BE COMING DOWN FROM THEIR
MAXIMUM THIS WEEKEND BUT THE WAVE ACTION CAUSED BY THESE STRONG WINDS
MAY BE ENOUGH TO CREATE ADDITIONAL SPLASHOVER OR MINOR COASTAL
FLOODING AND BEACH EROSION.

WINDS WILL DIMINISH THU AND SEAS WILL RETURN TO NEAR NORMAL LEVELS BY
FRI.

&&

.TIDES/COASTAL FLOODING...
THIS AFTERNOON HIGH TIDE AT BOSTON TOPPED OUT AT 11.8 FEET...WHICH
RAN 0.6 FEET ABOVE FORECAST...WHILE NANTUCKET HAS TOPPED OUT AT 5.1
FEET AND ABOUT 1 FOOT ABOVE FORECAST. NO REPORTS OF COASTAL
SPLASHOVER YET...BUT WILL MONITOR. WILL ALLOW THE COASTAL FLOOD
ADVISORY TO EXPIRE AT 6 PM.

APPEARS THAT THE COASTAL FLOOD THREAT FOR MONDAY AFTERNOON/EVENING
WILL BE LOWER THAN TODAY WITH WINDS SHIFTING TO N AND DIMINISHING AS
WELL AS LOWER FORECASTED TIDES.

THERE IS AN ADDITIONAL POSSIBILITY OF SPLASHOVER...BEACH
EROSION...AND MINOR COASTAL FLOODING ON PORTIONS OF THE MASSACHUSETTS
EAST COAST ON WED. GALE FORCE NORTHERLY WINDS WILL CAUSE SEAS TO
BUILD TO 10 TO 15 FEET WED AND WED NIGHT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR CTZ002>004.
MA...FROST ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR MAZ006-007-014.
     FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR MAZ005-013.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 1 PM EDT MONDAY FOR ANZ232-254-255.
     GALE WARNING UNTIL 4 AM EDT MONDAY FOR ANZ231-233>235.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR ANZ230-236.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ237-250.

&&

SYNOPSIS...GAF
NEAR TERM...KJC/EVT
SHORT TERM...EVT
LONG TERM...GAF
AVIATION...EVT/GAF
MARINE...KJC/EVT/GAF
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 19, 6:29 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
629 PM EDT SUN OCT 19 2008

MAZ002>004-008>012-017-018-020-021-026-NHZ011-012-015-RIZ001>008-
202230-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
629 PM EDT SUN OCT 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE FIRST LIGHT ACCUMULATION OF SNOW MAY OCCUR LATE TUE NIGHT AND
EARLY WED MORNING IN CHESHIRE AND WESTERN HILLSBOROUGH COUNTIES IN
NEW HAMPSHIRE AND IN THE HIGHER TERRAIN OF NORTHWEST MASSACHUSETTS.

WIND ADVISORIES MAY BE NEEDED FOR EASTERN PORTIONS OF MASSACHUSETTS WED.

FREEZE WARNING OR FROST ADVISORY POTENTIAL EXISTS FOR THURSDAY AND
FRIDAY MORNINGS IN REGIONS NOT ALREADY WITH TERMINATED GROWING
SEASONS. THIS RISK IS PRIMARILY FOR RHODE ISLAND AND EASTERN
MASSACHUSETTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ006-014-202230-
WESTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-
629 PM EDT SUN OCT 19 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND
NORTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

EVEN COLDER TEMPERATURES ARE POSSIBLE THURSDAY AND FRIDAY MORNINGS
WITH FREEZE WARNING POTENTIAL.

WIND ADVISORIES MAY BE NEEDED FOR EASTERN PORTIONS OF MASSACHUSETTS WED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ005-013-202230-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN NORFOLK MA-
629 PM EDT SUN OCT 19 2008

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND
EASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ232-254-255-202230-
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
629 PM EDT SUN OCT 19 2008

...GALE WARNING IN EFFECT UNTIL 1 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE FORCE NORTHERLY WINDS ARE EXPECTED AGAIN ON WED AND WED NIGHT.
THERE IS A LOW PROBABILITY OF A WIND GUST APPROACHING STORM
FORCE...WHICH IS 48 KNOTS...OVER THE OUTERMOST COASTAL WATERS TO THE
EAST OF NANTUCKET. SEAS WILL BUILD TO 10 TO 15 FEET WED AND WED NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-233>235-202230-
CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
629 PM EDT SUN OCT 19 2008

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE NORTHERLY WINDS ARE EXPECTED AGAIN ON WED AND WED NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-237-250-202230-
BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
629 PM EDT SUN OCT 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE NORTHERLY WIND GUSTS ARE EXPECTED AGAIN WED AND WED NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ015-016-019-023-202230-
SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-DUKES MA-
629 PM EDT SUN OCT 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND
SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH ASTRONOMICAL TIDES COMBINED WITH ROUGH SEAS AND A STORM SURGE OF
ONE HALF TO 1 FOOT IS EXPECTED TO CAUSE SPLASHOVER ONTO VULNERABLE
OCEAN EXPOSURES FROM PLUM ISLAND TO SCITUATE MONDAY AT THE TIME OF
HIGH TIDE. HOWEVER...WINDS WILL BE DIMINISHING AND A COASTAL FLOOD
ADVISORY IS NOT EXPECTED AT THIS TIME.

WIND ADVISORIES MAY BE NEEDED FOR EASTERN PORTIONS OF MASSACHUSETTS WED.

A FROST ADVISORY MAY BE NEEDED THURSDAY OR FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-202230-
EASTERN ESSEX MA-
629 PM EDT SUN OCT 19 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

HIGH ASTRONOMICAL TIDES COMBINED WITH ROUGH SEAS AND A STORM SURGE OF
ONE HALF TO 1 FOOT IS EXPECTED TO CAUSE SPLASHOVER ONTO VULNERABLE
OCEAN EXPOSURES FROM PLUM ISLAND TO SCITUATE MONDAY AT THE TIME OF
HIGH TIDE. HOWEVER...WINDS WILL BE DIMINISHING AND A COASTAL FLOOD
ADVISORY IS NOT EXPECTED AT THIS TIME.

WIND ADVISORIES MAY BE NEEDED FOR EASTERN PORTIONS OF MASSACHUSETTS WED.

A FROST ADVISORY MAY BE NEEDED THURSDAY OR FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ024-202230-
NANTUCKET MA-
629 PM EDT SUN OCT 19 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH ASTRONOMICAL TIDES COMBINED WITH ROUGH SEAS AND A STORM SURGE OF
ONE HALF TO 1 FOOT IS EXPECTED TO CAUSE SPLASHOVER ONTO VULNERABLE
OCEAN EXPOSURES MONDAY AT THE TIME OF HIGH TIDE. HOWEVER...WINDS WILL
BE DIMINISHING AND A COASTAL FLOOD ADVISORY IS NOT EXPECTED AT THIS
TIME.

A WIND ADVISORY OR POSSIBLY A HIGH WIND WARNING MAY BE NEEDED ON WED
OR WED NIGHT FOR STRONG NORTHERLY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-202230-
BARNSTABLE MA-
629 PM EDT SUN OCT 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH ASTRONOMICAL TIDES COMBINED WITH ROUGH SEAS AND A STORM SURGE OF
ONE HALF TO 1 FOOT IS EXPECTED TO CAUSE SPLASHOVER ONTO VULNERABLE
OCEAN EXPOSURES MONDAY AT THE TIME OF HIGH TIDE. HOWEVER...WINDS WILL
BE DIMINISHING AND A COASTAL FLOOD ADVISORY IS NOT EXPECTED AT THIS
TIME.

A WIND ADVISORY OR POSSIBLY A HIGH WIND WARNING MAY BE NEEDED ON WED
OR WED NIGHT FOR STRONG NORTHERLY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FIELD

Nearby

Gale Warnings in Massachusetts, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.